Doctor insights on:
Can Low Potassium Cause Swelling In The Feet
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
Water in feet due to nerves damage which can cause numbness in feet and imbalance. What is the remedy?
Vasodilation: This is a very common concern with blood pressure medications. Certain medications dilate your blood vessels which make it difficult to circulate blood through your lower extremities against gravity. If you want to send me your medication list i can review it and inform you of any potential concerns. ...Read more
Not usually..: Not usually...Get a more detailed answer ›
Yes: Having high blood pressure can be associated with increased sensitivity to salt. Even very small changes in your salt intake can lead to increased edema. Alternatively, some blood pressure medications can cause swelling (norvasc) or there could be a problem with your veins in the legs or your heart causing the swelling. Anytime you have sudden changes in swelling you should be checked. ...Read more
Have severe fluid retention in both feet. The tops of both feet and ankles are swollen causing numbness in toes. Can this cause vessel damage?
Maybe : Any drug can cause swelling from the salts used to make the drug. ...Read more
Can anemia due to low iron cause joint and muscle pain in the arms, legs, back, hands and feet? Will treating the anemia ease the pain?
Muscle pain: Depending on the degree of anemia and the cause of the anemia the answer is possibly. There are conditions that can cause anemia and muscle pain as symptoms of the disease. If your anemia is treated and you feel better you probably have your answer. If the anemia is improve but you still have muscle pain you should have it evaluated further. ...Read moreSee 1 more doctor answer
Yes and No: Its challenging to relate tachycardia and weakness to hormones in women since a lot of other things may be responsible for the symptoms. There is clearly a causative link between thyroid hormones and the heart. Symptoms may also arise or fluctuate with pregnancy or monthly cycle. Based on your medications including stimulants (adderall), and history of brain injuty, you need an evaluation. ...Read more
Need MD evaluation: Prednisone can cause fluid retention, but not lymphedema. Lymphedema is due to obstruction of the lymphatic channels in the legs and is a hard, "brawny" edema. The fluid retention from prednisone usually "pits" when you press your thumb into the swelling. You have a complicate medical history; edema needs to be evaluated by your physician. ...Read more
Can high blood pressure and low iron cause swelling on the hands and feet with a rash on the hands ?
I don't think so ...: Usually, swelling of the hands & feet is caused by benign fluid retention: idiopathic edema. If it were accompanied by breathlessness one would have to suspect your heart, but high blood pressure by itself shouldn't cause this. Fatigue, pale skin & weakness are the most common symptoms of iron deficiency. I think you have issues that are unrelated. But a good review of all by your doc is needed:) ...Read more
It can: the lungs would try to compensate for that making the person breathe faster ...Read more
- Talk to a doctor live online for free
- Can potassium cause swelling in your feet?
- What can cause swelling in the feet?
- Can low potassium cause anxiety?
- Ask a doctor a question free online
- Can low potassium cause tachycardia?
- Can low potassium cause a stroke?
- Can low potassium cause lightheadedness?
- Can low potassium cause headaches?
- Talk to a pharmacologist online for free